# SDR HEEA955792

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Cracks
- Location: M/R
- Part time: 5,924 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AND NECK SHELL CRACKS.
